Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 17 found articles
 
 
  Advanced Kantorovich method for biharmonic problems
 
 
Title: Advanced Kantorovich method for biharmonic problems
Author: E.I. Bespalova
A.B. Kitaygorodskii
Appeared in: Journal of engineering mathematics
Paging: Volume 46 (2003) nr. 3 pages 14 p.
Year: 2003-08
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands